# SDR SWAA2022020859101

- Difficulty date: January 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 500A+6; 500A+10; 500B+2; 500B+14; 500C+6; 500C+10 AND 500C+14; R.B.L. 24. ; / [01] REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS ;500A+6;500A+10;500B+2;500B+14;500C+10 AND 500C+14; RBL 24 IAW SRM 51-10-02 PARAGRAPH 15 EVALUATED ALL REWORKED AREAS THE DEPPEST AREA BS 500A+6 TO 500C+14 DIMENSION L=2' X W=1' DEPH=0.013 ORIGINAL THICKNESS 0.040'REMAINING THICKNESS 0.027'FOUND TO BE OUT OF LIMITS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 FIG#103 DEATIL 'E' TOOL USED MICROMETER ID ATS400 S/N UNKNOWN DUE 08/2022.; [02] VERIFIED CORRECTIVE ACTION 1; [03] FABRICATED NEW FCB FLOOR TO SIDEWALL SUPPORT AT BS 500A TO BS 500D MATERIAL USED BAC1496-444#7075T62 CLAD EXTRUSION LOT# 1475361-1 ; LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG #143A7501 ; OK TO TREAT AND PRIME; [04] FABRICATED NEW FCB FLOOR TO SIDEWALL SUPPORT AT BS 500A TO BS 500D MATERIAL USED BAC1496-444#7075T62 CLAD EXTRUSION LOT# 1475361-1 ; LOCATED AND DRILLED IAW SRM 51-40-05 ; SRM 53-30-53-0I-2 AND DWG #143A7501 ; OK TO TREAT AND PRIME;
